MAUDE Adverse Event Report: AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.) CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.) CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 20-7368
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Small bore feeding tube fracture.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.)
MDR Report Key15979684
Report NumberMW5113771
Device Sequence Number7224737
Product Code KNT
UDI-Device Identifier00350770457550
UDI-Public(01)00350770457550
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2022
Device Model Number20-7368
Device Catalogue Number20-7368
Device Lot Number30192340
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age57 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite